# SDR AALA20002107

- Difficulty date: December 17, 2000
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N322AA
- Make and model: Boeing 767223
- Aircraft serial: 22323
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 4082135
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - DURING OVERNIGHT MAINTENANCE, SEAT MOUNTED EMERGENCY EXIT LIGHT AT 23H INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT SOCKET AT SEAT 23H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
